MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO SECURA DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC MED REL MEDTRONIC PUERTO RICO SECURA DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number D204DRM
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Invalid Sensing (2293)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/21/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was inappropriately shocked by the implantable cardioverter defibrillator (icd) for supra ventricular tachycardia (svt) the device had detected as ventricular tachycardia (vt).Follow-up was attempted with the physician; however, no additional information could be obtained.The device remains in use.No further patient complications have been reported as a result of this event.

Brand Name
SECURA DR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key6920365
Report Number3004209178-2017-20858
Device Sequence Number16316581
Product Code LWS
UDI-Device Identifier00613994714695
UDI-Public00613994714695
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/14/2013
Device Model NumberD204DRM
Device Catalogue NumberD204DRM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6947M62 LEAD, 5076-52 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age54 YR